IDEAS home Printed from
   My bibliography  Save this paper

Nonstandard Exchange Economies



No abstract is available for this item.

Suggested Citation

  • Donald J. Brown & Abraham Robinson, 1971. "Nonstandard Exchange Economies," Cowles Foundation Discussion Papers 308, Cowles Foundation for Research in Economics, Yale University.
  • Handle: RePEc:cwl:cwldpp:308
    Note: CFP 423.

    Download full text from publisher

    File URL:
    Download Restriction: no

    Other versions of this item:

    References listed on IDEAS

    1. Hahn, F H, 1971. "Equilibrium with Transaction Costs," Econometrica, Econometric Society, vol. 39(3), pages 417-439, May.
    Full references (including those not matched with items on IDEAS)


    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.

    Cited by:

    1. Dubey, Pradeep & Neyman, Abraham, 1984. "Payoffs in Nonatomic Economies: An Axiomatic Approach," Econometrica, Econometric Society, vol. 52(5), pages 1129-1150, September.
    2. Brown, Donald J, 1976. "Existence of a Competitive Equilibrium in a Nonstandard Exchange Economy," Econometrica, Econometric Society, vol. 44(3), pages 537-546, May.
    3. Peter J. Hammond, "undated". "Multilaterally Strategy-Proof Mechanisms in Random Aumann--Hildenbrand Macroeconomies," Working Papers 97022, Stanford University, Department of Economics.
    4. Frederik Herzberg, 2013. "First steps towards an equilibrium theory for Lévy financial markets," Annals of Finance, Springer, vol. 9(3), pages 543-572, August.
    5. Brown, Donald J. & Robinson, Abraham, 1974. "The cores of large standard exchange economies," Journal of Economic Theory, Elsevier, vol. 9(3), pages 245-254, November.
    6. Khan, M. Ali Khan, 2007. "Perfect Competition," MPRA Paper 2202, University Library of Munich, Germany.
    7. Edhan, Omer, 2015. "Payoffs in exact TU economies," Journal of Economic Theory, Elsevier, vol. 155(C), pages 152-184.
    8. Omer Edhan, 2012. "Values of Exact Market Games," Discussion Paper Series dp627, The Federmann Center for the Study of Rationality, the Hebrew University, Jerusalem.
    9. Dubey, Pradeep & Neyman, Abraham, 1997. "An Equivalence Principle for Perfectly Competitive Economies," Journal of Economic Theory, Elsevier, vol. 75(2), pages 314-344, August.
    10. He, Wei & Sun, Xiang & Sun, Yeneng, 2017. "Modeling infinitely many agents," Theoretical Economics, Econometric Society, vol. 12(2), May.

    More about this item


    Access and download statistics


    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:cwl:cwldpp:308. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Matthew Regan). General contact details of provider: .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.